Show simple item record

dc.contributor.authorChen, Fengxin ( )
dc.date.accessioned2020-09-14T17:27:42Z
dc.date.available2020-09-14T17:27:42Z
dc.date.issued2003-02-11
dc.identifier.citationChen, F. (2003). Travelling waves for a neural network. Electronic Journal of Differential Equations, 2003(13), pp. 1-4.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12604
dc.description.abstractIn this note, we give another proof of existence and uniqueness of travelling waves for a neural network equations and prove that all travelling waves are monotonic.en_US
dc.formatText
dc.format.extent4 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectNonlocal phase transitionen_US
dc.subjectTravelling wavesen_US
dc.subjectContinuationen_US
dc.titleTravelling waves for a neural networken_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record